It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-23-2009, 07:11 PM   #1
Junior Member
Join Date: Dec 2008
Location: crandall,ga
Posts: 23
Need some help ??

Hello,i have had acid reflux for years now.. I have been having problems for about a year now with throat staying sore and reflux..also it feels like someting is back in my throat.. Finally got a endoscope done 3 weeks ago and results showed to be ok.. The sore throat is gone..but now when i yawn my throat has a sharp pain down the right side under my jawbone area..i still have that feeling like something in my throat and the other thing that i cant figure out is that the inside of my throat feels like it is burning hot.. When i swallow it just feels so hot inside my throat.. Anyone know what could cause this hot feeling in throat or what it could be? I have been worried that i may have throat cancer or something,but i'm sure that would hae showed on the endoscope.. I really hope someone can help me....

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
new...confused need help.... wolebearsnc Back Problems 8 04-18-2010 11:18 PM
New to board..Need help nanahelper Alzheimer's Disease & Dementia 7 02-07-2010 04:58 PM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 06:33 PM
need help here PLEASE eldogg Addiction & Recovery 86 06-13-2008 11:32 AM
I relapsed, on Opiates and Ambien-need advice- outpatient Suboxone Treatment Sarandipity Addiction & Recovery 157 06-14-2006 01:43 PM
help me, i need motivation, a purpose... skyangel_4_ever Depression 7 04-30-2006 03:12 PM
need serious help explaining hydro addiction to boyfriend, and quitting pills venus21 Addiction & Recovery 8 11-03-2004 10:48 PM
I need help _Sammy2_ Open to All Other Health Topics 6 09-29-2004 05:01 PM
I need help with ativan withdrawl nomoreativan Addiction & Recovery 5 09-10-2001 06:07 AM
Need help with butt, hips, legs, oh everything..please help!!!!! kelleyms Exercise & Fitness 5 05-26-2001 01:59 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:36 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!